Channels
× Select City
×
×
×
News

16 overdoses in one day cause another warning about fentanyl

D8d194f40cb13417f79d4d8daee34fdb?s=96&d=mm&r=g
DH Vancouver Staff Aug 10, 2015 10:10 pm

After a stunning 16 heroin overdoses on Sunday, the Vancouver Police Department is warning drug users to exercise caution.

They have sounded the alarm, warning the public that fentanyl may be hiding in other drugs—the user may be unaware of the contamination.

Six overdoses took place between 7:30 and 8:30 p.m. which where found to be a result of a toxic mix of heroine and an additional 10 overdoses occurred throughout the day.

“The ingested drugs were pink in colour. The toxic substance has yet to be determined, but it is suspected that fentanyl may be the cause,” said the VPD in a statement released on Sunday.

The VPD wants to remind those taking non-regulated narcotics to be cautious with the tips below.

To learn everything you need to know about fentanyl police advise you visit knowyoursource.ca.

 

Dh newsletter logo

Get direct access to our top weekly content, contests, and perks.


D8d194f40cb13417f79d4d8daee34fdb?s=96&d=mm&r=g
DH Vancouver Staff
Daily Hive is the evolution of Vancity Buzz, established in Vancouver in 2008. In 2016, the publication rebranded and opened newsrooms in Calgary, Toronto, and Montreal. Send story tips to [email protected]

© 2018 Buzz Connected Media Inc.